Über projektive Kegelschnittsysteme

Dolapčiev, Blagovest: Über projektive Kegelschnittsysteme. Acta scientiarum mathematicarum, (11) 1-2. pp. 17-18. (1946)

[img] Cikk, tanulmány, mű
math_011_fasc_001_002_017-018.pdf

Download (765kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1946
Volume: 11
Number: 1-2
Page Range: pp. 17-18
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13544

Actions (login required)

View Item View Item